# SDR FDEA202211292851

- Difficulty date: November 29, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 78,140 hours, 27,412 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, D

## Discrepancy

DURING ENGINE 1 START SEQUENCE,  ENGINE TOOK LONGER THAN NORMAL TO START.  IGNITER  USED WAS B, SWITCHED TO A DURING START.  ENGINE  APPEARED TO START NORMALLY, BUT GROUND CREW  ANNOUNCED OVER HEADSET THAT THE AIRPLANE WAS ON  FIRE AND TO EVACUATE THE AIRPLANE.  WE COULD NOT  COMMUNICATE FURTHER WITH GROUND CREW, SO ENGINE  SHUTDOWN WAS ACCOMPLISHED INITIALLY WITH FUEL LEVER  AND SUBSEQUENTLY FIRE HANDLE.  ENGINE 1 FIRE BOTTLE  WAS BLOWN DURING EVAC PROCESS.  R & R NR 1 ENGINE  ALL WORK ACCOMPLISHED IAW ENGINE CHANGE TASK CARD 71T0101-1. ENGINE RUNS COMPLETED. ALL CHECKS NORMAL.
